A 24-year-old female asked:
My dermatologist prescribed me isotretinoin, should i worry about side effects? it is good or safe to take? im worried about the sayings of this medication?
1 doctor answer • 1 doctor weighed in
Dermatology 29 years experience
I’m sure your Doctor explained carefully the side effects before prescribing it.It is a wonderful medication for bad acne &it rarely causes severe side effects however,be sure to follow ALL your Dermatologist’s recommendations AND,either abstain from having sex, or use 2 forms of birth control.You will have dry skin,cracked lips,use moisturizer&aquaphor.They will resolve after stopping
Created for people with ongoing healthcare needs but benefits everyone.
Answered >2 years ago
Last updated Jun 17, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.